Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 23, Issue 3 - Dec 2007
Volume 23, Issue 2 - Sep 2007
Volume 23, Issue 1 - Jun 2007
Selecting the target year
THE FINE SPECTRA OF THE RHALY OPERATORS ON c.
Yildirim, M. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 135~149
In 1975, Wenger  determined the fine spectra of
on c, the space of convergent sequences. In , the spectrum of the Rhaly operators on
and c, under the assumption that
, has been determined. In this paper the author determine the fine spectra of the Rhaly matrix
as an operator on the space c, with the same assumption.
SPACES AND FUZZY
Uma, M.K. ; Roja, E. ; Balasubramanian, G. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 151~158
In this paper we introduce the concept of fuzzy
spaces. Besides giving some interesting properties of fuzzy
spaces we also give a characterization on fuzzy
-compact spaces by making use of newly introduced concept of fuzzy
-DISCONNECTEDNESS IN FUZZY BITOPOLOGICAL SPACES
Roja, E. ; Uma, M.K. ; Balasubramanian, G. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 159~174
In this paper, the concepts of pairwise fuzzy
-connected spaces and pairwise fuzzy
-extremally disconnected spaces are introduced. The concept of pairwise fuzzy
-basically disconnected spaces is defined. Characterizations of the above spaces are given besides giving several examples. Interrelations among the spaces introduced are discussed and some relevant counter examples are given.
FIXED POINT THEOREMS IN FUZZY METRIC SPACES, FUZZY 2-METRIC SPACES AND FUZZY 3-METRIC SPACES USING SEMI-COMPATIBILITY
Singh, Bijendra ; Jain, Shishir ; Jain, Shobha ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 175~195
The object of this paper is to introduce the notion of semi-compatible maps in fuzzy metric spaces, fuzzy 2-metric spaces and fuzzy 3-metric spaces and to establish three common fixed point theorems for these spaces for four self-maps. These results improve, extend and generalize the results of . As an application, these results have been used to obtain translation and generalization of Grabeic's contraction principle in the new settings. All the result presented in this paper are new.
ORTHOGONAL GENERALIZED (
)-DERIVATIONS OF SEMIPRIME
Yazarli, Hasret ; Oznur, Golbasi ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 197~206
The purpose of this paper is to show some results of M. Bresar and J. Vukman concerning orthogonal derivations of semiprime rings in  for (
)-derivations and generalized (
ON SIMILARITY INVARIANTS OF EP MATRICES
Rajian, C. ; Chelvam, T. Tamizh ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 207~212
We describe the class of invertible matrices T such that
is EPr, for a given EPr matrix A of order n. Necessary and sufficient condition is determined for
to be EP for an arbitrary matrix A of order n.
FUZZY NEARLY C-COMPACTNESS IN GENERALIZED FUZZY TOPOLOGY
Palanichetty, G. ; Balasubramanian, G. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 213~227
In this paper the concept of fuzzy nearly C-compactness is introduced in Generalized fuzzy topological spaces. Several characterizations and some interesting properties of these spaces in Generalized fuzzy topological spaces are discussed. The properties of fuzzy almost continuous and fuzzy almost open functions in Generalized fuzzy topological spaces are also studied.
INTEGRAL INEQUALITIES AND APPLICATIONS FOR BOUNDING THE
Cerone, P. ; Dragomir, S.S. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 229~246
Some inequalities related to the
integral inequality and applications for bounding the
functional are given.
IDEALS AND BRANCHES OF BCC-ALGEBRAS
Karamdin, Bushra ; Bhatti, Shaban Ali ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 247~255
Basic properties of branches of weak BCC-algebras and ideals of BCC-algebras containing only atoms are described.
A NOTE ON THE SOLUTION OF A NONLINEAR SINGULAR INTEGRAL EQUATION WITH A SHIFT IN GENERALIZED
Argyros, Ioannis K. ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 257~260
Using the center instead of the Lipschitz condition we show how to provide weaker sufficient convergence conditions of the modified Newton Kantorovich method for the solution of nonlinear singular integral equations with Curleman shift (NLSIES). Finer error bounds on the distances involved and a more precise information on the location of the solution are also obtained and under the same computational cost than in .
AN IMPROVED LOCAL CONVERGENCE ANALYSIS FOR SECANT-LIKE METHOD
Argyros, Ioannis K. ; Hilout, Said ;
East Asian mathematical journal , volume 23, issue 2, 2007, Pages 261~270
We provide a local convergence analysis for Secant-like algorithm for solving nonsmooth variational inclusions in Banach spaces. An existence-convergence theorem and an improvement of the ratio of convergence of this algorithm are given under center-conditioned divided difference and Aubin's continuity concept. Our result compare favorably with related obtained in .